# SDR RU3A20181030047

- Difficulty date: October 30, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- Aircraft time: 11,516 hours, 5,521 cycles
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31B406702
- Part serial: PCE305003
- Condition: Shutdown
- Location: Left
- Part time: 9,914 hours, 2,657 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: A

## Discrepancy

FL 320 - LEFT ENGINE SHUDDERED AND SHUT DOWN LEFT AMBER & WHITE COMPUTER LIGHTS. OIL PRESSURE AND FUEL PRESSURE LIGHTS ON. N1 APPROX 9%, N2 APPROX 25%. ZERO OIL PRESSURE. RAN SHUTDOWN CHECKLIST. NO RESTART ATTEMPTED.
